# SDR CALA2018012600307

- Difficulty date: January 24, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 73,219 hours, 28,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D5347112420000
- Condition: Corroded
- Location: Frame 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FRAME 70, Y-1689, HAS CORROSION ON LATERAL SHEAR PLATE WEB.  REMOVED AND REPLACED THE SHEAR WEB IAW SRM 51-42-11, 2.E, 2.F, 2.M,  AND DWG 18D53471124.
